- -

F-points in countably compact spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


  • Estadisticas de Uso

F-points in countably compact spaces

Show full item record

Bella, A.; Malykhin, V. (2001). F-points in countably compact spaces. Applied General Topology. 2(1):33-37. https://doi.org/10.4995/agt.2001.3013

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/81908

Files in this item

Item Metadata

Title: F-points in countably compact spaces
Author: Bella, Angelo Malykhin, V.I.
Issued date:
[EN] Answering a question of A.V. Arhangel'skii, we show that any extremally disconnected subspace of a compact space with countable tightness is discrete.
Subjects: F-point , Extremal disconnectedness , Compact , Countably compact , Pseudocompact , Countable tightness
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2001.3013
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2001.3013
Work supported by the research project "Analisi Reale" of the Italian Ministero dell'Università e della Ricerca Scientifica e Tecnologica.
Type: Artículo



This item appears in the following Collection(s)

Show full item record